Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ashton Rocks! Squiggles

Posted by Phillipa on February 5, 2007, at 17:32:15

In reply to Re: Ashton Rocks!, posted by Squiggles on February 5, 2007, at 14:57:48

Squiggles that happened to me too but my TSH all of sudden elevated when synthroid got it back to normal I deceased the xanax didn' need the higher dose anymore. The thyroid if hasimotos destroys itself. Love Phillipa ps it's an autoimmune disease.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:729587
URL: http://www.dr-bob.org/babble/20070201/msgs/730092.html